MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4482A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: this report involves a patient who experienced cloudy effluent in the context of peritoneal dialysis.While there was no specific infection reported, it is currently unable to be ruled out as a cause for the reported symptoms.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient was unable to complete dialysis while using a minicap extend life pd transfer set reportedly due to unspecified "multiple machine alarms".The patient presented to the clinic for assessment.It was reported that the patient drained "clear yellow effluent".The patient was treated with prophylactic antibiotic therapy.The transfer set was replaced.There was no report of hospitalization.At the time of this report, the patient outcome and action taken with pd therapy was not reported.No additional information is available.

Brand Name
MINICAP EXTENDED LIFE PD TRNS
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25276553
Report Number2314912-2026-00312
Device Sequence Number15886300
Product Code KDJ
UDI-Device Identifier00085412841625
UDI-Public0085412841625
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C4482A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown